# SDR GTIA2025031838800

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 50,132 hours, 23,106 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A INDICATED THE PRESENCE OF A BURMIMG PLASTIC SMELL COMING FROM LAV F -PERFORMED INSPECTION OF LAV F FOR ODOR/BURNING SMELL, NO DEFECTS NOTED REF TSM 05-50-00-810-831-A. A/C OK FOR SERVICE. REF DEFECT 3587851-2 FOR LAV F DEFERRAL.
